# SDR ABXA201005200081

- Difficulty date: May 17, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221615AX
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SUPPORT HAS CORROSION JUST INBD OF OUTBD AUX TRACK NR 3 SLAT.  REMOVED AND REPLACED RIB IAW SRM 51-40-2
